# SDR SWAA2022072517964

- Difficulty date: June 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THE FWD SCUFF PLATE IS CRACK. / [01] RECEIVED SCUFF PLATE P#143A8331-3 FOR OUTSIDE VENDOR (J L WENDING INC) PO#1772343 .SCUFF PLATE WILL BE INSTALL ON TTG8Q00CYF7X;[02] VERIFIED STEP 1.
